# SDR AALA202306054257

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 88,304 hours, 11,072 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: HOT SMELL FROM OVENS IN AFT GALLEY. MAINTENANCE FOUND OVENS 9C AND 9D AS ODOR SOURCE. REPLACED OVEN 9C (AALA202306050572) AND OVEN 9D (AALA202306054257) PER AMM 25-33-00.
